# SDR 9515122771

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, SEVERE VIBRATION FROM NOSE WHEEL AND STEERING BECAME INOPERATIVE.  AIRCRAFT WAS TOWED TO GATE. MAINTENANCE FOUND NOSE GEAR TORQUE LINK DISCONNECTED AND GROUND SHIFT ARM BENT.  REPLACED UPPER TORQUE LINK AND OPERATIONAL CHECK NORMAL.
